# SDR DALA2017071405425

- Difficulty date: May 9, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Make and model: Doug MD-88
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 550130501
- Part serial: 53421
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LT REAR SPAR CAP CRACKED. REPAIRED LT REAR UPPER SPAR CAP WITH A SPAR CAP SPLICE PER ER/A 549325-14AD REVB. ALL OTHER REPAIRS AND INSPECTIONS WERE ACCOMPLISHED ON SHOP ORDERS.
